# SDR CA150317004

- Difficulty date: March 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 30,233 hours
- Engine: Pwa PT6A67D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Debonded
- Location: Bs 213-243
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING STRUCTURAL INSPECTION CHECK MAINTENANCE FOUND DISBONDING AT STR 14L BETWEEN BS 213-243.  OEM WAS CONTACTED.  SUBJECT AREAS WERE REPAIRED IAW OEM APPROVED REPAIR INSTRUCTIONS.
